MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10.0MM REAMER HEAD FOR RIA 2 STERILE; ARTHROSCOPE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10.0MM REAMER HEAD FOR RIA 2 STERILE; ARTHROSCOPE
Model Number 03.404.016S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hto.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2022, that during bone harvesting procedure of the right femur, part of two ria reamer heads broke.New ria2 reamer heads were opened and used to complete the procedure.Fragments of the ria2 reamer head were left in the patient, additional x-rays required.There was a surgical delay of 5 minutes.Procedure was completed successfully.There was a patient consequences.This report is for (1) 10.0mm reamer head for ria 2 sterile.This is report 2 of 2 for complaint (b)(4).

Brand Name
10.0MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14860253
Report Number2939274-2022-02427
Device Sequence Number12051679
Product Code HRX
UDI-Device Identifier10886982273932
UDI-Public(01)10886982273932
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.016S
Device Catalogue Number03.404.016S
Device Lot Number342P103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale
Patient Weight73 KG